# SDR AALA20020029

- Difficulty date: January 3, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PREVIOUS REPAIR ON LEFT SIDE OF DORSAL FIN CRACKED AT INLET DUCT.  STOP DRILLED AND INSTALLED DOUBLER PER SRM 53-30-00-02 AND SRM 53-01, FIG 2 SHEET 3.  (M)
